On subgroups of GLn(Fp)

Nori, Madhav V. (1987) On subgroups of GLn(Fp) Inventiones Mathematicae, 88 (2). pp. 257-275. ISSN 0020-9910

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/m386x054933p15...

Related URL: http://dx.doi.org/10.1007/BF01388909


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:36973
Deposited On:05 Jul 2011 11:21
Last Modified:05 Jul 2011 11:21

Repository Staff Only: item control page